RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sustavov, Aleksandr Fedorovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:68
Abstract pages:241
Full texts:105
References:29

http://www.mathnet.ru/eng/person54762
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. K. N. Mukhin, A. F. Sustavov, V. N. Tikhonov, “On the centenary of the Nobel Prize: Russian laureates in physics”, UFN, 173:5 (2003),  511–569  mathnet; Phys. Usp., 46:5 (2003), 493–547  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020